# SDR 04FDEA00339

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74054
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE IN SPAR AREA FOUND WITH MINOR CORROSION BETWEEN XORS 455 TO XORS 506.  RT WING UPPER SURFACE IN SPAR AREA BETWEEN XORS 455 TO XORS 506 CORROSION REMOVED AND REPAIR CARRIED OUT AS PER SRM 51-21-01 VOL. II.
